Maximum density rule for bulk, terminations of quasicrystals

Papadopolos, Z., Pleasants, P. A. B., Kasner, G., Fournee, V. and Jenks, C.J. (2004) Maximum density rule for bulk, terminations of quasicrystals. Physical Review B, 69 22: 224201-1-224201-7. doi:10.1103/PhysRevB.69.224201

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ68376.pdf Full text (open access) application/pdf 875.36KB 0

Author Papadopolos, Z.
Pleasants, P. A. B.
Kasner, G.
Fournee, V.
Jenks, C.J.
Title Maximum density rule for bulk, terminations of quasicrystals
Journal name Physical Review B   Check publisher's open access policy
ISSN 1098-0121
Publication date 2004-01-01
Sub-type Article (original research)
DOI 10.1103/PhysRevB.69.224201
Open Access Status File (Publisher version)
Volume 69
Issue 22
Start page 224201-1
End page 224201-7
Total pages 7
Editor P.D. Adams
Place of publication USA
Publisher American Physical Society
Language eng
Subject C1
240202 Condensed Matter Physics - Structural Properties
780101 Mathematical sciences
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: 2005 Higher Education Research Data Collection
School of Physical Sciences Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 43 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 43 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 13:03:49 EST